# SDR UIEA2019101195688

- Difficulty date: October 8, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,795 hours, 15,004 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Damaged
- Location: Air Surge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FLEXIBLE DUCT BEHIND SURGE VALVE HAS HOLE IN IT.( REMOVED AND REPLACED APU SURGE VALVE DUCT RUBBER SLEEVE REF AMM 49-52-00, LEAK CHECKS OK.   )
